MathSciNet Relay Station
MathSciNet bibliographic data
MR236953 57.50
Atʹja, M. F.; Segal, G. B. The index of elliptic operators. II. (Russian) Uspehi Mat. Nauk 23 1968 no. 6 (144), 135–149.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement